RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1971, Volume 7, Number 8  


Ordinary Differential Equations
The existence of conditionally periodic solutions of systems of differential equations
Yu. N. Bibikov
1347
Expansion of the solutions of a certain autonomous system in a certain singular stability case
È. I. Grudo
1357
On the question of the sign of the Green's function of a difference problem with combined boundary value conditions
V. Ya. Derr
1368
Existence theorems and uniqueness classes of the solutions of functional equations with heredity
L. A. Zhivotovskii
1377
Differentiability of a mapping that describes isochrone surfaces in a linear time optimal problem
Yu. N. Kiselev
1385
Local behavior of the solutions of ordinary differential equations
L. B. Klebanov
1393
Differential approach games in systems with lag
A. B. Kurzhanskii
1398
The existence of a local invariant surface in the absence of linear approximation
V. L. Lubih
1410
The almost-periodicity of the solutions of a certain class of systems of stochastic differential equations
G. A. Razin
1419

Partial Differential Equations
A certain boundary value for a fourth order equation of mixed type
F. Sh. Baiguzin
1429
A boundary value problem for a first order elliptic equation on the plane
V. S. Vinogradov
1440
An isomorphism of generalized Hölder classes
M. L. Gol'dman
1449
Estimates near the boundary of generalized solutions of certain classes of second order quasilinear elliptic equations
A. D. Dzhabrailov
1459
On the Gevrey theory for parabolic potentials. III
L. I. Kamynin
1473
A mean value formula for the eigenfunctions of a second order elliptic selfadjoint operator
E. I. Moiseev
1490
The equations of parabolic type with nonpower nonlinearities
P. E. Sobolevskii, A. I. Yasakov
1503
Integral estimates in the $L_p$ metric of the derivatives of a polyharmonic function in an $n$-dimensional domain, and certain applications of them
A. S. Fokht
1512

Short Communications
A note on the Bloch theorem
V. V. Dyakin
1520
The integral curves of a certain dynamical system
R. M. Evdokimenko
1522
On the question of separatrices and limit cycles of a certain differential equation
L. I. Zhilevich
1525
The behavior of the solutions of a certain first order differential equation
G. S. Krechetov
1528
The norm of an element as a regularizing functional
O. A. Liskovets
1531
A certain initial problem for differential equations with retarded argument
Z. B. Seidov
1534
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019